# SDR YENA20111026371

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 35,361 hours, 12,533 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: L32A31916001
- Part serial: 102
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6425 MCO-TPA, HEAVY MAINTENANCE - DURING ACCOMPLISHMENT OF TASK CARD A320-51-21-00-720-001-834.  FOUND RT OVERWING EMERGENCY EXIT CABLE FROZEN. REF PEMCO N/R 225 REPLACED CABLE IAW AMM 25-62-43.  OPS CHECK GOOD.
